# SDR F3LA200300156

- Difficulty date: December 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 36,057 hours, 27,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Broken
- Location: T/E Flap
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FLIGHT CREW REPORTED NR 7 FLAP TRANSMISSION FLAP TRACK FAIRING A-FRAME ATTACH POINTS BROKEN.  REPLACED NR 7 FLAP TRACK FAIRING A-FRAME AND SUPPORT STRUTS, ADJUSTED AND TESTED NR 7 FLAP, AND OPS CHECKED GOOD PER MM 27-51-52 AND OHM 57-53-35.
